Alert archive / Illinois / Tornado Warnings in 2025
Tornado Warning 24, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jul 10, 2025, 9:42 PM CDT for Rock Island County, Illinois; Scott County, Iowa. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2025, 9:42 PM CDT (02:42 UTC)
- Expired
- Jul 10, 2025, 10:00 PM CDT
- In force
- 18 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 20 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2407 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 12.9
The text
As transmitted.
867
WFUS53 KDVN 110242
TORDVN
ILC161-IAC163-110330-
/O.NEW.KDVN.TO.W.0024.250711T0242Z-250711T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
942 PM CDT Thu Jul 10 2025
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
South central Rock Island County in northwestern Illinois...
Southern Scott County in east central Iowa...
* Until 1030 PM CDT.
* At 942 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Buffalo, or near Rock Island, moving southeast at
10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Davenport, Rock Island, Milan, Buffalo, and Andalusia around 950
PM CDT.
This includes Interstate 280 between mile markers 8 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4146 9075 4151 9065 4144 9055 4138 9066
TIME...MOT...LOC 0242Z 303DEG 7KT 4147 9070
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
McClure2 follow-up statements
156
WWUS53 KDVN 110248
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
948 PM CDT Thu Jul 10 2025
ILC161-IAC163-110330-
/O.CON.KDVN.TO.W.0024.000000T0000Z-250711T0330Z/
Rock Island IL-Scott IA-
948 PM CDT Thu Jul 10 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR SOUTH
CENTRAL ROCK ISLAND AND SOUTHERN SCOTT COUNTIES...
At 948 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Andalusia, or near Rock Island, moving southeast at
10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Rock Island and Milan around 955 PM CDT.
This includes Interstate 280 between mile markers 9 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4145 9074 4150 9063 4144 9055 4138 9066
TIME...MOT...LOC 0248Z 324DEG 10KT 4145 9069
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
McClure994 WWUS53 KDVN 110300 SVSDVN Severe Weather Statement National Weather Service Quad Cities IA/IL 1000 PM CDT Thu Jul 10 2025 IAC163-ILC161-110310- /O.CAN.KDVN.TO.W.0024.000000T0000Z-250711T0330Z/ Rock Island IL-Scott IA- 1000 PM CDT Thu Jul 10 2025 ...THE TORNADO WARNING FOR SOUTH CENTRAL ROCK ISLAND AND SOUTHERN SCOTT COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. However, gusty winds and heavy rain are still possible with this thunderstorm. && LAT...LON 4145 9074 4150 9063 4144 9055 4138 9066 TIME...MOT...LOC 0259Z 303DEG 7KT 4144 9067 $$ McClure
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 10, 7:41 PM CDT, 2 hours 1 minute earlier. Its key messages:
- A Flood Watch is now in effect through Friday evening, for locations north of Ottumwa IA to Galesburg IL.
- Multiple rounds of showers and thunderstorms are expected this afternoon through Saturday. Severe weather is possible, there is a Marginal Risk (Level 1 of 5) for today and tonight, and a Slight Risk (Level 2 of 5) for Friday.
- There is a risk of heavy rainfall with any thunderstorms, especially for areas that see multiple rounds. Flash flooding of low-lying areas and urban areas may be a concern. River flooding may also become a concern.
- Seasonal temperatures and humidity levels will continue into next week. A cold front may arrive later in the week.
Area forecast discussion, Jul 10, 7:41 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
741 PM CDT Thu Jul 10 2025
.KEY MESSAGES...
- A Flood Watch is now in effect through Friday evening, for
locations north of Ottumwa IA to Galesburg IL.
- Multiple rounds of showers and thunderstorms are expected this
afternoon through Saturday. Severe weather is possible, there
is a Marginal Risk (Level 1 of 5) for today and tonight, and
a Slight Risk (Level 2 of 5) for Friday.
- There is a risk of heavy rainfall with any thunderstorms,
especially for areas that see multiple rounds. Flash flooding
of low-lying areas and urban areas may be a concern. River
flooding may also become a concern.
- Seasonal temperatures and humidity levels will continue into
next week. A cold front may arrive later in the week.
&&
.UPDATE...
Issued at 732 PM CDT Thu Jul 10 2025
Evening surface based storms have pushed through much of eastern
Iowa and are continuing through extreme eastern Iowa and
northwest Illinois as of 730 PM. Severe weather remains possible
with these, especially in the tight mesoscale interaction of
storms in far northwest Illinois, where both a short term wind
and flash flood threat are maximized.
The approaching short wave from Nebraska will continue to
support new storms along this boundary over Iowa and northern
Illinois through tonight, with PWAT values near over higher than
2 inches. This supports a continued flash flood threat into the
night, and through tomorrow evening. Multiple rounds are
expected, with heavy rain possible in all storms. This first
round has already produced some flash flooding, in terrain
susceptible to it ( Dubuque IA). Additional heavy rain would
bring a more widespread threat, thus a flood watch has been
issued.
&&
.SHORT TERM /THROUGH FRIDAY NIGHT/...
Issued at 154 PM CDT Thu Jul 10 2025
Temperatures have quickly warmed into the 80s across most of the
area early this afternoon. Most climb into the upper 80s for
high temperatures. With the strong heating, cumulus is beginning
to develop south of a remnant mesoscale convective vortex
moving across southern Minnesota and associated outflow across
eastern Iowa. This may be a focus for afternoon and evening
thunderstorm development. Model guidance remains uncertain, but
latest satellite trends appear to show the potential for
scattered thunderstorms along and north of Interstate 80 into
tonight. In addition to this, a broken line of thunderstorms is
expected to move in from the west after midnight, clearing the
area by sunrise on Friday. A Marginal Risk (Level 1 of 5) of
severe weather is forecast through tonight with damaging winds
the main hazard. An isolated tornado can not be completely ruled
out. Flash flooding will also be possible with a very moist
environment. Very high rainfall rates in thunderstorms will
support a localized flash flood threat, especially if areas
receive multiple rounds of thunderstorms. Temperatures by Friday
morning should cool into the upper 60s and lower 70s.
A brief lull in the thunderstorm activity may be possible behind
morning thunderstorms before additional thunderstorms begin to
develop by the afternoon. Strong daytime heating allow
temperatures to quickly climb into the upper 80s and lower 90s.
Additional thunderstorms are forecast to develop across western
portions of the area and along remnant outflow along and north
of Interstate 80 through the afternoon and evening. Eventually
these thunderstorms will slowly move eastward as one or more
lines through the region. With this activity, a Slight Risk
(Level 2 of 5) of thunderstorms is possible. Damaging winds
remain the primary hazard, but isolated large hail or an
isolated tornado can not be ruled out. Otherwise, flash flooding
remains a concern, especially for areas that received rainfall
Thursday or multiple rounds on Friday. River flooding may
become a concern as well. At present, total rainfall through
Saturday appears to remain between 1 and 2 inches with locally
higher amounts near 3 or more inches possible for areas that
receive multiple rounds of thunderstorms. Once again,
thunderstorms begin to weaken and exit the area by Saturday
morning as temperatures cool into the upper 60s and lower 70s.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 154 PM CDT Thu Jul 10 2025
With the main trough expected to push east of the area by
Saturday afternoon, only isolated to widely scattered
thunderstorms are forecast. Temperatures will otherwise remain
seasonal. Sunday will likely remain dry with overall beautiful
July weather for the region. Temperatures heat up into the 90s
early next week ahead of our next weather system that should
bring the return of rain chances by the middle of next week.
Temperatures will return to near normal before a potential cold
front later in the week brings cooler temperatures to the area.
Below normal temperatures in the upper 70s may be possible
towards the end of the week.
&&
.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 617 PM CDT Thu Jul 10 2025
A round of strong to severe thunderstorms will move through all
of eastern Iowa and northwest Illinois TAF sites through 02Z,
with coverage of rain and thunderstorms over the north 1/2 the
area continuing into the overnight hours. This heavy activity
will bring strong wind gusts, possibly large hail, and very
heavy rain/LIFR visibility through 01z, then decrease to
intermittent MVFR/IFR in rain and some thunder through the
night. Another round of storms is expected to arrive during the
afternoon hours Friday. Outside of storms, expect light winds
and low based cumulus/stratocumulus through the day Friday.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch through late Friday night for IAZ040>042-051>054-
063>068-076>078.
IL...Flood Watch through late Friday night for ILZ001-002-007-009-
015>018-024.
MO...None.
&&
UPDATE...
SHORT TERM...NWS
LONG TERM...NWS
AVIATION...ErvinHazardous weather outlook, Jul 10, 1:51 PM CDT, 7 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 151 PM CDT Thu Jul 10 2025 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-111900- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 151 PM CDT Thu Jul 10 2025 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT There is a Marginal Risk (Level 1 of 5) for severe weather this afternoon and tonight. A few strong to severe thunderstorms are expected, especially along and north of Interstate 80. Damaging winds are the primary hazard, but an isolated tornado can not be ruled out. In addition to potential severe weather, flash flooding may also be possible. Any thunderstorms will be capable of producing very heavy rainfall. There will be a threat of flash flooding, especially for areas that receive repeated rounds of thunderstorms. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Additional rounds of thunderstorms are expected during the afternoon on Friday through the early morning on Saturday. There is a Slight Risk (Level 2 of 5) of severe thunderstorms during this time. Damaging winds will remain the main hazard with an isolated large hail and tornado threat. Flash flooding will continue to be possible across the area, especially in areas that received rainfall Thursday or multiple rounds on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into tonight, especially along and north of Interstate 80. Spotter activation may also be needed across the area on Friday.
In the hours before
Special weather statement, Jul 10, 8:48 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
848 PM CDT Thu Jul 10 2025
ILZ009-110230-
Whiteside IL-
848 PM CDT Thu Jul 10 2025
...Strong thunderstorms will impact portions of southeastern
Whiteside County through 930 PM CDT...
At 847 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sterling to near Prophetstown. Movement
was east at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could cause minor tree limb damage and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations impacted include...
Sterling, Rock Falls, Morrison, Prophetstown, Erie, Tampico, Lyndon,
Deer Grove, Emerson, Fenton, Round Grove, Portland Corners, Spring
Hill, Penrose, Malvern, Como, Denrock, Douglas Park, Agnew, and
Yeoward Addition.
This includes Interstate 88 between mile markers 20 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4162 9015 4187 8992 4189 8963 4159 8963
TIME...MOT...LOC 0147Z 268DEG 41KT 4185 8970 4163 9000
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
McClureLocal storm report, Jul 10, 8:56 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
856 PM CDT Thu Jul 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM Rain 1 SSW Morrison 41.79N 89.98W
07/10/2025 M2.60 Inch Whiteside IL Trained Spotter
Still raining.
&&
TJGLocal storm report, Jul 10, 9:00 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
900 PM CDT Thu Jul 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM Rain 5 SSE Loran 42.17N 89.87W
07/10/2025 M3.50 Inch Carroll IL Trained Spotter
Rainfall so far, but still raining.
&&
TJGSpecial weather statement, Jul 10, 9:15 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
915 PM CDT Thu Jul 10 2025
IAZ068-110300-
Scott IA-
915 PM CDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of Scott County
through 1000 PM CDT...
At 914 PM CDT, Doppler radar was tracking a strong thunderstorm near
Donahue, or 10 miles northeast of Durant, moving east at 20 mph.
Another strong thunderstorm was located south of Maysville also
moving east.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Strong winds could break small tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Davenport, Bettendorf, Eldridge, Walcott, Long Grove, Donahue,
Maysville, Davenport Municipal Airport, Park View, Scott County Park,
Plainview, and Camp Liberty.
This includes the following highways...
Interstate 74 in Iowa near mile marker 1.
Interstate 80 in Iowa between mile markers 281 and 283, and between
mile markers 289 and 299.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.
&&
LAT...LON 4157 9050 4163 9085 4173 9085 4174 9072
4174 9070 4176 9050
TIME...MOT...LOC 0214Z 268DEG 15KT 4170 9075
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
McClureLocal storm report, Jul 10, 9:18 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
918 PM CDT Thu Jul 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM Hail Clinton 41.84N 90.23W
07/10/2025 E1.75 Inch Clinton IA Broadcast Media
Location and time estimated by radar.
&&
TJGSpecial weather statement, Jul 10, 9:36 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
936 PM CDT Thu Jul 10 2025
IAZ068-ILZ015-016-110315-
Rock Island IL-Henry IL-Scott IA-
936 PM CDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of central Rock Island,
northwestern Henry and southeastern Scott Counties through 1015 PM
CDT...
At 935 PM CDT, Doppler radar was tracking a strong thunderstorm over
Davenport, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could cause minor tree limb damage and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Silvis,
Milan, Coal Valley, Hampton, Buffalo, Riverdale, Panorama Park,
Silvis Heights, West Lake Park, Campbells Island, Mississippi Valley
Fairgrounds, Credit Island, Blackhawk State Park, Pleasant Valley,
and Fruitland.
This includes the following highways...
Interstate 74 in Iowa between mile markers 3 and 5.
Interstate 74 in Illinois between mile markers 1 and 8.
Interstate 280 between mile markers 4 and 13, and between mile
markers 15 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.
&&
LAT...LON 4145 9074 4156 9075 4157 9039 4145 9043
TIME...MOT...LOC 0235Z 268DEG 15KT 4152 9064
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
McClureThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:16 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 44 min |
| Jul 10, 7:17 PM CDT | Flood Watch | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 30 hr |
| Jul 10, 7:36 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 54 min |
| Jul 10, 7:42 PM CDT | Flash Flood Warning | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 4 hr |
| Jul 10, 7:56 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 38 min |
| Jul 10, 8:04 PM CDT | Flash Flood Warning | DVN | Jo Daviess, Stephenson | 3 hr |
| Jul 10, 8:48 PM CDT | Special Weather Statement | DVN | Whiteside | 42 min |
| Jul 10, 9:36 PM CDT | Special Weather Statement | DVN | Rock Island | 39 min |
| Jul 10, 9:37 PM CDT | Tornado Warning | DVN | Bureau | 38 min |
| Jul 10, 10:10 PM CDT | Flash Flood Warning | DVN | Rock Island | 2 hr |
| Jul 10, 10:12 PM CDT | Tornado Warning | DVN | Bureau | 48 min |
| Jul 10, 10:23 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 32 min |
| Jul 10, 10:33 PM CDT | Flash Flood Warning | DVN | Rock Island | 108 min |
| Jul 10, 10:47 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam | 58 min |
| Jul 10, 10:50 PM CDT | Flash Flood Warning | DVN | Bureau, Putnam | 92 min |
| Jul 11, 11:28 AM CDT | River Flood Watch | DVN | Henderson | 44 hr |
| Jul 11, 11:28 AM CDT | River Flood Watch | DVN | Hancock, Henderson | 48 hr |
| Jul 11, 4:16 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 59 min |
| Jul 11, 4:33 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 57 min |
| Jul 11, 4:37 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 38 min |
| Jul 11, 4:47 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 43 min |
| Jul 11, 4:52 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Rock Island, Whiteside | 53 min |
| Jul 11, 5:01 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Warren | 44 min |
| Jul 11, 5:05 PM CDT | Tornado Warning | DVN | Henry, Rock Island | 40 min |
| Jul 11, 5:22 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 53 min |
| Jul 11, 5:26 PM CDT | Flash Flood Warning | DVN | Rock Island | 10 hr |
| Jul 11, 5:26 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 64 min |
| Jul 11, 5:39 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Rock Island, Whiteside | 66 min |
| Jul 11, 5:49 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Rock Island | 56 min |
| Jul 11, 6:03 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 57 min |
| Jul 11, 6:27 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 46 min |
| Jul 11, 6:30 PM CDT | Flash Flood Warning | DVN | Carroll, Rock Island, Whiteside | 5 hr |
| Jul 11, 6:33 PM CDT | Flash Flood Warning | DVN | Henderson, Mercer, Rock Island | 5 hr |
| Jul 11, 6:46 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 59 min |
| Jul 11, 6:58 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 31 min |
| Jul 10, 9:15 PM CDT | Special Weather Statement | DVN | Scott | 45 min |
| Jul 11, 1:48 AM CDT | Flash Flood Warning | DVN | Louisa, Washington | 4 hr |
| Jul 11, 2:22 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa | 53 min |
| Jul 11, 3:05 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Iowa, Johnson, Linn, Muscatine | 33 min |
| Jul 11, 9:59 AM CDT | River Flood Watch | DVN | Clinton, Scott | 3 days |
| Jul 11, 10:53 AM CDT | Special Weather Statement | DVN | Benton, Buchanan | 67 min |
| Jul 11, 11:27 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Linn | 37 min |
| Jul 11, 2:38 PM CDT | Tornado Warning | DVN | Jefferson, Keokuk, Washington | 13 min |
| Jul 11, 2:54 PM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Dubuque, Linn | 96 min |
| Jul 11, 2:54 PM CDT | Tornado Warning | DVN | Henry, Jefferson, Van Buren | 51 min |
| Jul 11, 2:58 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Washington | 47 min |
| Jul 11, 3:03 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Linn | 57 min |
| Jul 11, 3:09 PM CDT | Flash Flood Warning | DVN | Dubuque | 4 hr |
| Jul 11, 3:44 PM CDT | Flash Flood Warning | DVN | Benton, Buchanan, Delaware, Linn | 8 hr |
| Jul 11, 3:54 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Delaware, Dubuque, Jackson, Johnson and 2 more | 66 min |
| Jul 11, 3:57 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Dubuque | 63 min |
| Jul 11, 4:09 PM CDT | Tornado Warning | DVN | Delaware, Dubuque, Jackson, Jones, Linn | 51 min |
| Jul 11, 4:15 PM CDT | Flash Flood Warning | DVN | Iowa, Johnson, Linn | 4 hr |
| Jul 11, 4:22 PM CDT | Tornado Warning | DVN | Delaware, Dubuque, Jackson, Jones | 38 min |
| Jul 11, 4:26 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Muscatine, Scott | 34 min |
| Jul 11, 4:39 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Louisa | 66 min |
| Jul 11, 4:40 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 29 min |
| Jul 11, 6:11 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Jefferson, Lee, Van Buren | 64 min |
| Jul 11, 6:57 PM CDT | Areal Flood Warning | DVN | Dubuque | 9 hr |
Nearby
Tornado Warnings in Illinois, 2025Tornado Warnings in Iowa, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.